promotion image of download ymail app
Promoted

Feeling extremely uncomfortable when trying to sleep?

Recently every time I try to go to sleep my body feels extremely uncomfortable, it’s like when you imagine something gross and your body starts to feel weird. 

Example, you think about spiders crawling on your skin, you get creeped out and now you cant stay still and can sleep either because your body feels gross and weird. I sound so stupid explaining this but I’m not sure how else I can say this.I have to constantly move around in hopes of stopping this weird uncomfortable feeling. I don’t have to think of anything gross it’s just my body when I try to fall asleep.I start getting little tickles in my legs and get itchy. Know you guys aren’t doctors but what do you think? Have you ever felt like this before?

2 Answers

Relevance
  • 2 months ago

    I get itchy spots when i go to bed, too. And it's usually my legs and the side of my body. I'm not sure if it's the body starting to relax which causes this or what, but i've been going through this every night for years! I did find that moisturizing before bed helps me a good bit. I don't know if that's psychological or what?

    And about spiders -- fact is, they know we are alive and spiders usually avoid people. So i don't worry too much about that. However, i do know spiders happen. They aren't out there to stalk us, though. Really, they aren't. They are just another part of the ecosystem.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    Are you taking any medications?

    Interesting, because Benadryl has the same effect on me that you're describing. Not so much the itchiness, but the feeling of constantly needing to move and being unable to sleep. Other allergy medications make me itch all over, even my eyes.

    I would try not taking the medication for a few days and seeing what happens. You could also try taking magnesium. It might help and it might not, but it certainly cannot hurt.

    • pubesarewhat2 months agoReport

      Just allergy meds, I believe this started happening before I got on them.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.